Jump to content

Does anyone feel when they get lower on their taper that things flare up....


Recommended Posts

Gosh, I hate to come on here and feed the negativity because I really am doing better then I was before BUT lately I have been having more issues.  I read a lot on here about morning anxiety, I now have that.  It wakes me up early in the morning.  I want to find logic behind this and I am HOPING its because I took away that morning pill and I just have to get use to that.......No I am not thinking about it, to cause it, this is physical shaky anxiety waking me up out of my sleep.  I calmly tell myself its ok, its just part of the w/d's and I will be fine but it is still there.  I also notice when I take my nite dose that I normally feel better but after a hour I started to feel some anxiety again.  It went away and I slept "ok" last nite but its just hard.........  I force myself to get out of the house everyday and do something, no matter what it is but a few nites ago after doing tons of yardwork, I came into the house and had a parnoid panic anxiety attack.  Thats my name for this one!!  My son was still out in the yard and talking to a neighbor and I totally freaked out and shut the blinds and was so so so afraid he would knock on the door or want to talk to me.  The next day I am out in the yard fine as dandy talking to him.  WTF!!!  I guess my question is DOES ANYONE HAVE EXPERIENCE WITH THE END OF THE TAPER BEING WORSE AND IF SO WHAT DO YOU DO?????  I dont want to hold my dose, I have to get this taper done and heal.  If I dont get better soon I am really concerned with my financial state and having my home taken from me.  I have been struggling for a long time but it can not last like this forever. 

Thanks to all of your wonderful fighters!!!!

We all will overcome this its just a matter of time.

Renee

Link to comment
Share on other sites

Hi Renee!

 

I found that once I got below 8mgs on Diazepam, things (slowly) got worse.  Then at 4mgs I hit a major wall and thought to myself "how am I EVER going to do this and finish my taper?"...but I'm officially down to 1mg as of last night and I'm going strong.  I have had a few good days and even made it out to a pool party last night.  At some point I said to myself, I can hold forever and wait to "stabilize" (which I have NEVER done between cuts throughout this entire process...I don't know if you truly can stabilize fully) or realize that no matter what I do - hold or continue - I'm destined to suffer, so I might as well continue the taper...and very slowly, things actually got better.  It might be my attitude about it that is helping...b/c I've told myself " it's .5mg every 5 days...no matter what I feel"...and I've just stuck w/ it and I'm 10 days away from being done.  I don't recommend going at the same rate as me...although I have found .5mg per 5 days much easier than 1mg per 7 days.  Some people tell me I'm going too fast...but I made it to a party that went till 1:30am....and that was after spending a day out w/ my hubby going to Chapters and Starbucks for a "Calm Tea" (highly recommend it by the way).  So this whole process differs SO much for each of us.  I keep hearing people on the forum say "slow it down" to me...but I feel I'm doing a lot more than others who are going WAY slower can...so just listen to your body and do what is right for you. 

 

You can do this!!!  You've done great and I've watched your progress on the forum...SO proud of you.  It's so hard and trust me - I don't find this easy.  I know I'm having a good few days but can just as easily get slammed again and come on here crying, but at least I have a break for now...and you'll get them too. :)

 

Hugs and take care,

Schatje

Link to comment
Share on other sites

I hit that place at .25mg/day lorazepam and did hold a few extra days to see if I would feel any better.  I didn't but I also didn't feel worse so went ahead and cut off another .125mg.  Same thing at .125mg/day.  I don't know why symptoms seem to get worse at the end of a taper but it's a very common phenomonam.  You probably overdid it in the yard; I have read that over-exerting can bring on intense withdrawal symptoms so go easy on yourself for a while.  I think you are probably doing everything you can do, including reminding yourself that this is all "just" withdrawal and is temporary, something to get through and past.  Hope today is a better day.
Link to comment
Share on other sites

Things got a little worse for me at the end. I tapered relatively quickly (0.5 mg klonopin in 4 weeks), but I needed to, for my sanity! Once I realized how bad benzos were and how likely it was that they were the cause of all my mystery health problems, I had to get off asap. I was actually on lorazepam, and had a ton of them left, but wanted to switch to K for the longer half-life. My pdoc only gave me a very limited number of K, because he didn't think I needed to be tapering at all at that dose, but I knew better. I didn't want to have to ask for more. If I had had more, I would have tapered longer. But since I didn't, when it got bad I just held on tight! I took one day of sick leave, but managed to work through the rest of it. I figured if I was able to do that, I wasn't in too bad of shape. You're tapering at a much more reasonable rate than I did, so I expect you'll do just fine. I honestly think your attitude of just dealing with whatever happens, regardless, is the best possible thing you've got going for you.  ;)

 

Libby

Link to comment
Share on other sites

Thanks everyone!!  I just have to deal with the sudden waves that come on and deal with them.  Keep moving forward and know I will heal.

Thanks for all the support and sharing your experiences.

Renee

Link to comment
Share on other sites

I'm still very early in my taper but I saw this thread and just wanted to tell those of you that said they were determined to get off and didn't want to hold how much of an inspiration you are to me in this moment.  I'm doing a titration taper and making daily cuts, so each night I'm faced with the choice to hold or cut.  I'd had an okay day up until about 8:30 tonight when I got hit with dizziness like crazy, and now the dizziness has let up but I have chest pain and nausea (and of course shakiness/anxiety pretty much the whole time.)  I went ahead and made my daily cut anyway, and I was regretting it and then I came on here and saw some of the things that were being said.  I know the best thing I can do is listen to my body, but reading your stories and seeing that holding doesn't necessarily make it any better is something I will definitely keep in mind.  I think we all wish there was some miracle way to make this as easy as possible, but the truth is exactly what renee said, that we just have to deal with the sudden waves that come on.
Link to comment
Share on other sites

I just dicontinued completely, and I honestly don't feel way too worse. Sleep is very problematic, but I am still getting fragmented chunks each night... I also feel more floaty, but I can pretty much handle everything except for no sleep! Hopefully this reassures you that it is not always living hell for a few weeks after getting low/to the end.
Link to comment
Share on other sites

×
×
  • Create New...